On supersingular curves and Abelian varieties.
Mathematica Scandinavica, Tome 60 (1987), pp. 151-178
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
crystals, mass of polarizations, semistable family of curves, principal polarizations on a product of supersingular elliptic curves, Jacobian of a curve
@article{MS2_1987__60_167015,
author = {Torsten Ekedahl},
title = {On supersingular curves and {Abelian} varieties.},
journal = {Mathematica Scandinavica},
pages = {151--178},
year = {1987},
volume = {60},
zbl = {0641.14007},
url = {http://geodesic.mathdoc.fr/item/MS2_1987__60_167015/}
}
Torsten Ekedahl. On supersingular curves and Abelian varieties.. Mathematica Scandinavica, Tome 60 (1987), pp. 151-178. http://geodesic.mathdoc.fr/item/MS2_1987__60_167015/